# SDR 2P9A3229

- Difficulty date: October 1, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N267MC
- Make and model: Cessna 206H
- Aircraft serial: 20608267
- Aircraft time: 3,335 hours
- Engine: Lyc IO540AC1A5
- Engine time: 1,335 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB37E
- Condition: Broken
- Location: Engine
- Part time: 181 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  THE PILOT EXPERIENCED A SUDDEN RISE IN EGT AND CHT FOR NR 4 CYLINDER AND THEN EXPERIENCED A ROUGH RUNNING ENGINE.  PILOT MADE A PRECAUTIONARY LANDING TO GET THE PLANE INSPECTED.  FOUND THE SPARK PLUG BROKEN.
